MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. 2008T HEMODIALYSIS SYSTEM W/BIBAG; Dialyzer, High Permeability With Or Without Sealed Dialysate System

ERIKA DE REYNOSA, S.A. DE C.V. 2008T HEMODIALYSIS SYSTEM W/BIBAG; Dialyzer, High Permeability With Or Without Sealed Dialysate System
Catalog Number 190766
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Electrolyte Imbalance (2196)
Date of Event 10/23/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Plant investigation: the plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.Clinical investigation: a temporal relationship exists between hemodialysis treatment with the fresenius 2008 t machine and the patient¿s drop in potassium (hypokalemia).Electrolyte imbalance is a common finding in patients with end stage renal disease due to the pathophysiological loss of kidney function.Typically, the dialysate bath concentration is lower than the serum concentration of potassium which allows for artificial filtration and removal of excess serum potassium during hemodialysis.Given the reported information, there is no allegation or objective evidence that a 2008 t machine malfunction caused this event.Rather, the patient has a reported preexisting history of hypokalemia with hemodialysis and therefore the event is likely to be related to patient physiology in the setting of expected filtration of potassium during hemodialysis.
 
Event or Problem Description
On 23/oct/2025, it was reported to technical support by a biomedical technician (bmt) that a fresenius 2008 t machine was not holding date and time.Technical support advised to swap the sram on the function board and provided part number.During the call, the bmt also stated that a patient receiving hemodialysis in the hospital experienced a drop in potassium (result 3 meq/l) during hemodialysis treatment with the fresenius 2008 t machine (serial number (b)(6)) with a dialysate bath of 2k and 2.5k.Technical support advised that a drop in potassium is an expected finding.There were no allegations against the dialysate bath.The bmt could not confirmed if the patient required medical intervention for hypokalemia.However, it was reported that the patfient was able to complete the hemodialysis treatment with the 2008 t machine.The bmt stated that out of precaution the machine was pulled from service and put through functional testing.According to the bmt, the machine passed all functional testing post event (despite machine date/time issue) and was returned to service.The bmt stated that it was also discovered that this patient has a history of hypokalemia and that this event was coincidental in nature.Per the bmt, there is no allegation that the machine¿s date and time issue caused the patient¿s hypokalemia.

Brand Name
2008T HEMODIALYSIS SYSTEM W/BIBAG
Common Device Name
Dialyzer, High Permeability With Or Without Sealed Dialysate System
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
Manufacturer (Section G)
ERIKA DE REYNOSA, S.A. DE C.V.
director, quality systems
900 w zaragosa drive suite d
pharr TX 78577
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
+1(617)417-5172
MDR Report Key23546858
Report Number0008030665-2025-02750
Device Sequence Number9683316
Product Code KDI
UDI-Device Identifier00840861100910
UDI-Public00840861100910
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K150708
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Catalogue Number190766
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2025
Supplement Date Received by Manufacturer09/23/2026
Initial Report FDA Received Date11/13/2025
Supplement Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/23/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown